# SDR 3EJA202510070006

- Difficulty date: September 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N751JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0413
- Aircraft time: 5,503 hours, 3,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Main
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 14:19Z, ATC CLEARED  TO DESCEND TO FL410 FROM FL450.  A 1500 FPM DESCENT BEGAN.  AT APPROXIMATELY 14:22Z, SIMULTANEOUSLY HEARD A POP AND FELT A DEPRESSURIZATION. HEARD A LOUD, CONTINUOUS NOISE (LIKE A TRUMPET) FROM THE PASSENGER CABIN, SAW A DOOR SEAL LIGHT, AND SAW THE CABIN ALTITUDE INCREASING RAPIDLY.   INSPECTED MED SEAL AND COMPLETED GROUND PRESSURIZATION FUNCTIONAL CHECKS TO INCLUDE BOTH OUTFLOW VALVES, CABIN CONTROLLER AND MANUAL SWITCH VALVE. MED MATING SURFACE WAS MISSING A 2X2 SECTION OF FILLER, THAT WAS REPAIRED.  CABIN CONTROLLER AND MANUAL CONTROL SWITCH REPLACED, AIRCRAFT WOULD STILL NOT PRESSURIZE, PLACED ON MEL TO FLY TO BETTER MX FACILITY
